MathSciNet Relay Station
MathSciNet bibliographic data
MR848881 47A65 (47B15 47B37)
Fan, Peng Remark on: "Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math. 114 (1984), no. 2, 325–334; MR0757504] by J. Dombrowski. Proc. Amer. Math. Soc. 98 (1986), no. 1, 85–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement